Hermite插值算子在Orlicz空间内的加权逼近  被引量:1

Weighted Approximation of Hermite Interpolation Operators in Orlicz Spaces

在线阅读下载全文

作  者:王亚茹 吴嘎日迪[1] WANG Yaru;WU Garidi(College of Mathematics Science,Inner Mongolia Normal University,Hohhot 010022,China)

机构地区:[1]内蒙古师范大学数学科学学院

出  处:《应用泛函分析学报》2019年第3期231-235,共5页Acta Analysis Functionalis Applicata

基  金:国家自然科学基金(11761055);内蒙古自然科学基金(2017MS0123)

摘  要:讨论以第二类Chebyshev多项式的零点为插值结点的Hermite插值算子在Orlicz空间内的逼近问题.应用Holder不等式、Hardy-Littlewood极大函数、连续模以及N-函数的凸性,得到该插值算子在Orlicz空间的逼近.In this paper,we mainly consider the approximation problem of Hermite interpolation operators which is based on ter zeros of Chebyshev polynomials of the second kinds in Orlicz spaces.The degree of approximation of the interpolation operators is given by using Holder inequality,Hardy-Littlewoods maximal functions mode and convexity of N-function in Orlicz spaces.

关 键 词:HERMITE插值算子 逼近 ORLICZ空间 

分 类 号:O174.41[理学—数学]

 

参考文献:

正在载入数据...

 

二级参考文献:

正在载入数据...

 

耦合文献:

正在载入数据...

 

引证文献:

正在载入数据...

 

二级引证文献:

正在载入数据...

 

同被引文献:

正在载入数据...

 

相关期刊文献:

正在载入数据...

相关的主题
相关的作者对象
相关的机构对象